# SDR SWAA2021060375185

- Difficulty date: May 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT / REPAIRED BY WELDING CENTER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30 -15-2R-1 REPAIR 1 PARAGRAPH 4 ITEM C STEP 4 AND BAC 5975
